Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
137 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Arimidex eye side effects

Premium Questions

Dr. Robert Galamaga MD

the medication? ( Arimidex ) (spelling?) My e-mail address is YYYY@YYYY . Nothing else. ... View answer

Answered by : Dr. Robert Galamaga ( Oncologist)
Dr. Prashant Sharma MD

could continue. He immediately told me muscle weakness was a side effect of Arimidex and that it wouldn ... of complaining I was sent to a professor who was investigating side effects of... View answer

Answered by : Dr. Prashant Sharma ( Oncologist)
Dr. Lekshmi Rita Venugopal MD

Hi> I have Lupus and have been on Paquenil for for about years>My eye Doctor says the left eye is showing toxins from the drug are starting to cause damage and I need to stop taking it. My Lupus doctor ... View answer

Answered by : Dr. Lekshmi Rita Venugopal ( General & Family Physician)
Dr.  Shafi Ullah Khan MD

I inadvertently put ciprodex in my little boy's eyes, grabbing the wrong bottle and thinking it was the eye drops. He didn't complain or react. I immediately flushed as much as possible and put the eyebrows ... View answer

Answered by : Dr. Shafi Ullah Khan ( General & Family Physician)
Dr. Prakash H Muddegowda MD

My feet are numb, from the toes to the middle of the feeet, my left leg is starting to feel numb as well, and my left jaw and cheek, right up to my eye is numb as well. 75 years of age and had a stroke 4 ... View answer

Answered by : Dr. Prakash H Muddegowda ( Geriatrics Specialist)

Public Forum Discussions

Dr. Hardik Sanghvi MD

not recur. I this is true, wouldn t it be better not to take that medicine if the side effects are so severe ...My oncologist told me (when I had surgery for breast cancer) that if I took Arimidex... View answer

Answered by : Dr. Hardik Sanghvi ( Hematologist)
Dr.    Mohammed Taher Ali MD

YES, I take arimidex, post breast cancer. I m having flushing and discomfort in my face and arms, could this be a side effect. I am post menapausal at 61 and these flushes started during chemo ... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)
Dr.  Hiren Hirpara MD

estrogen blocker as the side effects for Arimidex are pretty disturbing. Thank you ...I iam supposed to take Arimidex after I finish radiation for breast cancer, I had a tumor removed ... View answer

Answered by : Dr. Hiren Hirpara ( General & Family Physician)
Dr.   Ashakiran S MD

Have had cataract surgery of both eyes. Had aortic valve replacement last year. My eyes feel like there is always something in them, like having to blink to clear them and also use eye drops for dry... View answer

Answered by : Dr. Ashakiran S ( General & Family Physician)
Dr.  Shinas Hussain MD

Just filled Trazodone 50 mg RX to counter ongoing sleep issues. One potential side effect noted: Some people have a higher chance of eye problems w/this drug. Your doctor may want you to have an... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)

Mobile Questions and Answers

Dr. Shubham Mehta MD

this cream is good. no side effects

Dr. Mahesh Koregol MD

Hi, This is unusual side effect. Please see your doctor soon.

Dr.  Shahid Hassan MD

Hi, no such side effect occurs as you have mentioned due to musterbation. Thanks